Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Comments on "Envelope models for parsimonious and efficient multivariate linear regression" by Cook, D. and Li, B. and Chiaromonte

Language

English

Publication Date

2010

Source Publication Title

Statistica Sinica

Volume

20

Issue

3

Start Page

988

End Page

992

Publisher

Academia Sinica, Institute of Statistical Science

ISSN (print)

10170405

ISSN (electronic)

19968507

This document is currently not available here.

Share

COinS